Категорија KgJMat

Kragujevac Journal of Mathematics Vol. 47 No.3 (2023)

Download full PDF  DOI: 10.46793/KgJMat2303 On the Semigroup of Bi-Ideals of an Ordered Semigroup Author: S. MALLICK AND K. HANSDADOI: 10.46793 L^{∞}-Asymptotic Behavior of a Finite Element Method for a System of Parabolic Quasi-Variational Inequalities with Nonlinear Source Terms Author: D. C. BENCHETTAHDOI: 10.46793…

ДетаљнијеKragujevac Journal of Mathematics Vol. 47 No.3 (2023)

Kragujevac Journal of Mathematics Vol. 47 No.1 (2023)

Download full PDF  DOI: 10.46793/KgJMat2301   (ω, c)-Almost Periodic Distributions Author: M. T. KHALLADI, M. KOSTIC, A. RAHMANI AND D. VELINOVDOI: 10.46793 b-Generalized Skew Derivations on Multilinear Polynomials Author: B. PRAJAPATIDOI: 10.46793 (Fuzzy) Filters of Sheffer Stroke BL-Algebras Author: T. ONER, T. KATICAN AND A.…

ДетаљнијеKragujevac Journal of Mathematics Vol. 47 No.1 (2023)

Kragujevac Journal of Mathematics Vol. 46 No.6 (2022)

Download full PDF  DOI: 10.46793/KgJMat2206 Nonlinear Sequential Caputo and Caputo-Hadamard Fractional Differential Equations with Dirichlet Boundary Conditions in Banach Spaces Author: C. DERBAZIDOI: 10.46793 Regularity of Semigroups in Terms of Hybrid Ideals and Hybrid Bi-Ideals Author: B. ELAVARASAN AND Y. B. JUNDOI: 10.46793 On…

ДетаљнијеKragujevac Journal of Mathematics Vol. 46 No.6 (2022)